# SDR DALA2022090505926

- Difficulty date: September 3, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 138,756 hours, 20,366 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 RIGHT FRONT ENTRY DOOR LIGHT ILLUMINATED AT 800' AGL, WENT OUT BEFORE LANDING FA REPORTS SLIDE LIGHT FLICKERED. MULTIPLE TIMES. CORRECTIVE ACTION: PERFORMED OPS CHECK ON DOOR 1R OPS CHECK NORMAL , AND SLID LIGHT OPS NORMAL, INSPECTED DOOR CK'S NORMAL . NO 30 DAY HISTORY (9292392)
